# SDR 96ZZZM327

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2082
- Engine: Lyc ALF502R5
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

WITH ENGINES AT FLIGHT IDLE, AND IN CLEAR (VFR CONDITION) NR 1 ENGINE N1 PLUS N2 ROLLED BACK TO APPROXIMATELY 30 PERCENT.  PRECAUTIONARY SHUT DOWN OF NR 1 ENGINE EMERGENCY CHECK LIST COMPLETED.  (M)
